Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 192957, 11 pages
http://dx.doi.org/10.1155/2014/192957
Research Article

On Some Nonclassical Algebraic Properties of Interval-Valued Fuzzy Soft Sets

1Department of Applied Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China
2Mathematics and OR Section, Xi’an Research Institute of High-Tech Hongqing Town, Xi’an 710025, China

Received 8 February 2014; Accepted 30 June 2014; Published 20 July 2014

Academic Editor: Muhammad I. Ali

Copyright © 2014 Xiaoyan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Xiaoyan Liu, Feng Feng, Ronald R. Yager, Bijan Davvaz, and Madad Khan, “On modular inequalities of interval-valued fuzzy soft sets characterized by soft J-inclusions,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Nazra Sultana, Nazia Rani, Muhammad Irfan Ali, and Azhar Hussain, “Soft Translations and Soft Extensions of BCI/BCK-Algebras,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Xindong Peng, Jingguo Dai, and Huiyong Yuan, “Interval-valued fuzzy soft decision making methods based on MABAC, similarity measure and EDAS,” Fundamenta Informaticae, vol. 152, no. 4, pp. 373–396, 2017. View at Publisher · View at Google Scholar